# SDR DXTA2025082504707

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 3,135 hours, 1,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ARM POSITION WITH PAX SAFTEY BUTTON ON, INTERIOR MAIN CABIN DOOR EXIT, BUKHEAD EXIT, AND OVERWING EXIT LIGHTS ARE DIM AND FLICKER.   EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE IN SAME SWITCH POSTION.  WITH EMERGENCY LIGHT SWING IN ON, ALL LIGHTS WORK AND BRIGHT.  REMOVED AND REPLACED  NR 1, 2, 3 AND 4 ELPS.
